All Conditions Male Female How It Works About Contact

Fexofenadine

Fexofenadine
£16.19
from £0.54 per Tablet
Delivery by: Fri 20th October
Trusted by
Customers
5-star rating ontrustedshops.com
Safe & Legal

Other suggested treatments:


Next day deliveryFree option available
Free prescription With free medical assessment
No hidden fees Genuine, branded medication
Discreet packaging Fully secure & confidential

What is fexofenadine hydrochloride?

Fexofenadine Hydrochloride 120mg is the generic version of Telfast tablets. The active ingredient in both of these medications is is fexofenadine hydrochloride, an antihistamine. Fexofenadine is used to relieve hay fever symptoms such as sneezing, a runny and blocked nose, or itchy and red eyes. Fexofenadine is a much stronger alternative to cetirizine, an over the counter hay fever tablet.

Take as prescribed
Do not use after the expiry date
No special storage conditions

How does fexofenadine work?

Fexofenadine, like other antihistamine tablets, works by blocking the effects of histamine, a substance in the body that causes allergy symptoms. While fexofenadine relieves hay fever symptoms, it does not cure hay fever.

How do you take fexofenadine?

Take one tablet daily for seasonal hay fever.

 

If you take indigestion remedies, you should leave 2 hours between the time that you take fexofenadine and the time you take your indigestion remedy. This is because indigestion remedies containing aluminium and magnesium may affect the absorption of fexofenadine, thus decreasing its effectiveness.

How effective is fexofenadine?

Fexofenadine is an effective way of treating hay fever. Fexofenadine is one of the most frequently used hay fever medications in the UK. One tablet a day should typically relieve hay fever symptoms for 24 hours.

What are the most common side effects of Fexofenadine Hydrochloride 120 mg?

The most common side effects of Fexofenadine Hydrochloride 120 mg are:

  • Headache
  • Drowsiness
  • Dizziness
  • Nausea

For rare side effects, see the patient information leaflet.

* Disclaimer: Results and individual responses to treatments may vary from person to person. If you do need medical advice you should always speak to a doctor, pharmacist or appropriate medical professional.